# SDR CALA2025072406872

- Difficulty date: July 22, 2025
- Submitted: July 24, 2025
- Operation: Air carrier
- Aircraft: N79279
- Make and model: Boeing 737824
- Aircraft serial: 31597
- Aircraft time: 63,165 hours, 23,173 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Housing
- Part number: 1012857301BHW
- Condition: Detached
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNDER SEAT 15C EMERG EXIT LIGHT DETACHED AND HANGING DOWN ON FLOOR.  INTERIM REPAIR IAW ECRA 3350-01526,  REPLACED HOUSING ASSY, OPS CHECK GOOD.
